# SDR FDEA201703170946

- Difficulty date: March 17, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N122FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42715
- Aircraft time: 3,201 hours, 1,357 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Condition: Stuck
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING GEAR DOWN LIGHT CHECK PRESSED LIGHTS TEST SWITCH AND ALL LIGHT STUCK IN THE TEST MODE. UNABLE TO CHANGE RADIO FRQ'S ETC. AFTER LANDING, WE COULD CYCLE THE TEST BUTTON SEVERAL TIMES AND WERE ABLE TO EXTINGUISH THE TEST LIGHTS FUNCTION. ACCOMPLISHED TEST OF THE TEST SWITCH IAW AMM 33-16-00-5-99. NO DISCREPANCY FOUND. OK FOR SERVICE.
